RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 420–427 (Mi mz5543)  

On the Approximability of Automorphism Groups of Lattices by Automorphism Groups of Totally Ordered Sets

V. M. Tararin

Institute of Applied Mathematical Research, Karelian Research Centre, RAS

Abstract: Criteria for the approximability of some classes of automorphism groups of lattices by automorphism groups of totally ordered sets are obtained.

Keywords: automorphism group of a lattice, automorphism group of a totally ordered set, approximability, distributive lattice

DOI: https://doi.org/10.4213/mzm5543

Full text: PDF file (386 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 389–395

Bibliographic databases:

UDC: 512.544.43
Received: 18.05.2004
Revised: 04.02.2008

Citation: V. M. Tararin, “On the Approximability of Automorphism Groups of Lattices by Automorphism Groups of Totally Ordered Sets”, Mat. Zametki, 84:3 (2008), 420–427; Math. Notes, 84:3 (2008), 389–395

Citation in format AMSBIB
\Bibitem{Tar08}
\by V.~M.~Tararin
\paper On the Approximability of Automorphism Groups of Lattices by Automorphism Groups of Totally Ordered Sets
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 420--427
\mathnet{http://mi.mathnet.ru/mz5543}
\crossref{https://doi.org/10.4213/mzm5543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473758}
\zmath{https://zbmath.org/?q=an:1160.06003}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 389--395
\crossref{https://doi.org/10.1134/S0001434608090095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149115230}


Linking options:
  • http://mi.mathnet.ru/eng/mz5543
  • https://doi.org/10.4213/mzm5543
  • http://mi.mathnet.ru/eng/mz/v84/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:90
    References:37
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020